Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 32, Number 142
HTML articles powered by AMS MathViewer

On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces
Olavi Nevanlinna PDF
Math. Comp. 32 (1978), 321-334
Interpolation error estimates for the reduced Hsieh-Clough-Tocher triangle
Philippe G. Ciarlet PDF
Math. Comp. 32 (1978), 335-344
A quasi-projection analysis of Galerkin methods for parabolic and hyperbolic equations
Jim Douglas, Todd Dupont and Mary F. Wheeler PDF
Math. Comp. 32 (1978), 345-362
The artificial compression method for computation of shocks and contact discontinuities. III. Self-adjusting hybrid schemes
Amiram Harten PDF
Math. Comp. 32 (1978), 363-389
The comparison of numerical methods for solving polynomial equations
Aurél Galántai PDF
Math. Comp. 32 (1978), 391-397
Improved error estimates for numerical solutions of symmetric integral equations
E. Rakotch PDF
Math. Comp. 32 (1978), 399-404
Block implicit one-step methods
Daniel S. Watanabe PDF
Math. Comp. 32 (1978), 405-414
Error analysis for spline collocation methods with application to knot selection
J. Christiansen and R. D. Russell PDF
Math. Comp. 32 (1978), 415-419
A method of virtual displacements for the degenerate discrete $l_{1}$ approximation problem
W. Fraser and J. M. Bennett PDF
Math. Comp. 32 (1978), 421-430
On multiple node Gaussian quadrature formulae
David L. Barrow PDF
Math. Comp. 32 (1978), 431-439
Fast Poisson solvers for problems with sparsity
Alexandra Banegas PDF
Math. Comp. 32 (1978), 441-446
On the convergence of a quasi-Newton method for sparse nonlinear systems
Binh Lam PDF
Math. Comp. 32 (1978), 447-451
The method of envelopes
W. L. Miranker and M. van Veldhuizen PDF
Math. Comp. 32 (1978), 453-496
An extension of Olver’s method for the numerical solution of linear recurrence relations
J. R. Cash PDF
Math. Comp. 32 (1978), 497-510
Roots of two transcendental equations as functions of a continuous real parameter
Robert L. Pexton and Arno D. Steiger PDF
Math. Comp. 32 (1978), 511-518
Tabulation of constants for full grade $I_{MN}$ approximants
V. Zakian and M. J. Edwards PDF
Math. Comp. 32 (1978), 519-531
Common zeros of two Bessel functions
T. C. Benton and H. D. Knoble PDF
Math. Comp. 32 (1978), 533-535
A generalization of the simple continued fraction algorithm
Theresa P. Vaughan PDF
Math. Comp. 32 (1978), 537-558
Computation of the $2$-rank of pure cubic fields
H. Eisenbeis, G. Frey and B. Ommerborn PDF
Math. Comp. 32 (1978), 559-569
Details of the first region of integers $x$ with $\pi _{3,2}(x)<\pi _{3,1}(x)$
Carter Bays and Richard H. Hudson PDF
Math. Comp. 32 (1978), 571-576
Table of the cyclotomic class numbers $h^*(p)$ and their factors for $200<p<521$
D. H. Lehmer and J. M. Masley PDF
Math. Comp. 32 (1978), 577-582
The irregular primes to $125000$
Samuel S. Wagstaff PDF
Math. Comp. 32 (1978), 583-591
Deciding associativity for partial multiplication tables of order $3$
Paul W. Bunting, Jan van Leeuwen and Dov Tamari PDF
Math. Comp. 32 (1978), 593-605
A scalar expression for matrices with symplectic involution
Louis Halle Rowen and Uri Schild PDF
Math. Comp. 32 (1978), 607-613
Vector groups and the equality problem for vector addition systems
Michael Anshel PDF
Math. Comp. 32 (1978), 614-616
Cyclotomic invariants and $E$-irregular primes
R. Ernvall and T. Metsänkylä PDF
Math. Comp. 32 (1978), 617-629
Some extremal $2$-bases
J. Riddell and C. Chan PDF
Math. Comp. 32 (1978), 630-634
Computer-generated van der Waerden partitions
R. S. Stevens and R. Shantaram PDF
Math. Comp. 32 (1978), 635-636
On some families of imaginary quadratic fields
F. Diaz y Diaz PDF
Math. Comp. 32 (1978), 637-650
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 32 (1978), 651-659
Table Errata
PDF
Math. Comp. 32 (1978), 661